Alert archive / Oregon / Wind Advisories in 2015

Wind Advisory 4, NWS Portland, OR

March 15, 2015

NWS Portland, OR issued this wind advisory at Mar 15, 2015, 3:09 AM PDT. It took effect at Mar 15, 2015, 2:00 PM PDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2015, 3:09 AM PDT (10:09 UTC)
In effect from
Mar 15, 2015, 2:00 PM PDT
Expired
Mar 15, 2015, 5:48 PM PDT
In force
4 hr
Issued by
NWS Portland, OR

The text

As transmitted, in the capitals the NWS used until 2016.

931 
WWUS76 KPQR 151009
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
309 AM PDT SUN MAR 15 2015

ORZ003-004-WAZ020-151115-
/O.CAN.KPQR.HW.A.0003.150316T0000Z-150316T0900Z/
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-WILLAPA HILLS-
309 AM PDT SUN MAR 15 2015

...HIGH WIND WATCH IS CANCELLED FOR THE COAST RANGE OF CENTRAL AND
NORTHWEST OREGON AND THE WILLAPA HILLS...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE HIGH
WIND WATCH. 

$$

ORZ002-152315-
/O.UPG.KPQR.HW.A.0003.150315T2100Z-150316T0900Z/
/O.NEW.KPQR.HW.W.0005.150315T1800Z-150316T0200Z/
CENTRAL OREGON COAST-
INCLUDING THE CITY OF...FLORENCE
309 AM PDT SUN MAR 15 2015

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
PDT THIS EVENING FOR THE CENTRAL OREGON COAST...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM PDT
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTH WINDS INCREASING TO 30 TO 40 MPH WITH GUSTS TO 65
  MPH NEAR BEACHES AND HEADLANDS. FOR COASTAL COMMUNITIES...SOUTH
  WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH.

* TIMING: WINDS PICKING UP AROUND MIDDAY TODAY AND CONTINUING
  INTO THE EARLY EVENING.

* LOCATIONS INCLUDE: FLORENCE...NEWPORT.

* IMPACTS: WINDS MAY CAUSE SOME TREE DAMAGE AND CAUSE LOCAL 
  POWER DISRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ001-152315-
/O.UPG.KPQR.HW.A.0003.150315T2100Z-150316T0900Z/
/O.NEW.KPQR.HW.W.0005.150315T2000Z-150316T0400Z/
NORTH OREGON COAST-
INCLUDING THE CITIES OF...ASTORIA...TILLAMOOK
309 AM PDT SUN MAR 15 2015

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
PDT THIS EVENING FOR THE NORTH OREGON COAST...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTH WINDS INCREASING TO 30 TO 40 MPH WITH GUSTS TO 65
  MPH NEAR BEACHES AND HEADLANDS. FOR COASTAL COMMUNITIES...SOUTH
  WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH.

* TIMING: WINDS PICKING UP EARLY IN THE AFTERNOON AND CONTINUING
  INTO THE EVENING. 

* LOCATIONS INCLUDE: ASTORIA...TILLAMOOK

* IMPACTS: WINDS MAY CAUSE SOME TREE DAMAGE AND CAUSE LOCAL 
  POWER DISRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WAZ021-152315-
/O.UPG.KPQR.HW.A.0003.150315T2100Z-150316T0900Z/
/O.NEW.KPQR.HW.W.0005.150315T2200Z-150316T0400Z/
SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...RAYMOND...LONG BEACH
309 AM PDT SUN MAR 15 2015

...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM
PDT THIS EVENING FOR THE SOUTH WASHINGTON COAST...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTH WINDS INCREASING TO 30 TO 40 MPH WITH GUSTS TO 65
  MPH NEAR BEACHES AND HEADLANDS. FOR COASTAL COMMUNITIES...SOUTH
  WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH.

* TIMING: WINDS PICKING UP LATE IN THE AFTERNOON AND CONTINUING
  INTO THE EVENING.

* LOCATIONS INCLUDE: RAYMOND...LONG BEACH

* IMPACTS: WINDS MAY CAUSE SOME TREE DAMAGE AND CAUSE LOCAL POWER
  DISRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ005>007-WAZ022-039-152315-
/O.NEW.KPQR.WI.Y.0004.150315T2100Z-150316T0400Z/
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-I-5 CORRIDOR IN COWLITZ COUNTY-
GREATER VANCOUVER AREA-
INCLUDING THE CITIES OF...ST. HELENS...HILLSBORO...PORTLAND...
OREGON CITY...GRESHAM...SALEM...MCMINNVILLE...LONGVIEW...KELSO...
VANCOUVER...BATTLE GROUND...WASHOUGAL
309 AM PDT SUN MAR 15 2015

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT
THIS EVENING FOR THE LOWER COLUMBIA...I-5 CORRIDOR IN COWLITZ
COUNTY...GREATER PORTLAND AND VANCOUVER AREA...AND THE CENTRAL
WILLAMETTE VALLEY...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
PDT THIS EVENING. 

* WINDS: SOUTH TO SOUTHEAST WINDS INCREASING TO 20 TO 30 MPH WITH
  GUSTS TO 45 MPH. 

* TIMING: WINDS PICKING UP THIS AFTERNOON AND CONTINUING INTO THE
  EVENING.

* LOCATIONS INCLUDE: SALEM...MCMINNVILLE...HILLSBORO... 
  PORTLAND...OREGON CITY...GRESHAM...ST. HELENS...VANCOUVER... 
  BATTLE GROUND...WASHOUGAL...LONGVIEW...KELSO 

* IMPACTS: LOCAL TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
3 follow-up statements
284 
WWUS76 KPQR 151953
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
1253 PM PDT SUN MAR 15 2015

ORZ001-160400-
/O.EXT.KPQR.HW.W.0005.150315T1953Z-150316T0400Z/
NORTH OREGON COAST-
INCLUDING THE CITIES OF...ASTORIA...TILLAMOOK
1253 PM PDT SUN MAR 15 2015

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR THE NORTH OREGON COAST...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING.

* WINDS: BEACHES AND HEADLANDS...SOUTH WINDS TO 30 TO 40 MPH WITH
  GUSTS TO 60 TO 70 MPH. COASTAL COMMUNITIES...SOUTH WINDS 25 TO
  35 MPH WITH GUSTS TO 60 MPH.

* TIMING: WINDS HAVE ALREADY BEGUN INCREASING...PEAKING IN THE AFTERNOON
  AND EARLY EVENING.

* LOCATIONS INCLUDE: ASTORIA...TILLAMOOK.

* IMPACTS: WINDS MAY CAUSE SOME TREE DAMAGE AND CAUSE LOCAL 
  POWER DISRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WAZ021-160400-
/O.EXT.KPQR.HW.W.0005.150315T2000Z-150316T0400Z/
SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...RAYMOND...LONG BEACH
1253 PM PDT SUN MAR 15 2015

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR
THE SOUTH WASHINGTON COAST...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING.

* WINDS: BEACHES AND HEADLANDS...SOUTH WINDS INCREASING TO 30 TO
  40 MPH WITH GUSTS TO 60 TO 70 MPH. COASTAL COMMUNITIES...SOUTH
  WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH.

* TIMING: WINDS PICKING UP IN THE EARLY AFTERNOON... PEAKING
  DURING THE AFTERNOON AND EARLY EVENING THEN DECREASING BY 9 PM.

* LOCATIONS INCLUDE: RAYMOND...LONG BEACH.

* IMPACTS: WINDS MAY CAUSE SOME TREE DAMAGE AND CAUSE LOCAL 
  POWER DISRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ003-004-160400-
/O.EXT.KPQR.HW.W.0005.150315T1953Z-150316T0400Z/
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-
INCLUDING THE CITIES OF...VERNONIA...VENETA
1253 PM PDT SUN MAR 15 2015

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR
THE NORTH AND CENTRAL OREGON COAST RANGE...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING.

* WINDS: SOUTH TO SOUTHWEST WINDS HAVE ALREADY BEGUN INCREASING TO
  25 TO 35 MPH WITH GUSTS TO 65 MPH MAINLY HIGHER TERRAIN AND
  EXPOSED AREAS.

* TIMING: WINDS WILL PEAK IN THE AFTERNOON AND EARLY EVENING THEN
  DECREASE.

* LOCATIONS INCLUDE: VERNONIA...VENETA.

* IMPACTS: WINDS MAY CAUSE SOME TREE DAMAGE AND CAUSE LOCAL 
  POWER DISRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WAZ020-160500-
/O.EXT.KPQR.HW.W.0005.150315T2000Z-150316T0500Z/
WILLAPA HILLS-
1253 PM PDT SUN MAR 15 2015

...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING
FOR THE WILLAPA HILLS OF SOUTHWEST WASHINGTON...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 10 PM PDT THIS
EVENING.

* WINDS: SOUTH TO SOUTHWEST WINDS INCREASING TO 25 TO 35 MPH WITH
  GUSTS TO 65 MPH MAINLY HIGHER TERRAIN AND EXPOSED AREAS.

* TIMING: WINDS PEAKING THIS AFTERNOON AND EARLY EVENING...ENDING
  BY 10 PM THIS EVENING.

* LOCATIONS INCLUDE: FRANCES.

* IMPACTS: WINDS MAY CAUSE SOME TREE DAMAGE AND CAUSE LOCAL 
  POWER DISRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ002-160200-
/O.CON.KPQR.HW.W.0005.000000T0000Z-150316T0200Z/
CENTRAL OREGON COAST-
INCLUDING THE CITY OF...FLORENCE
1253 PM PDT SUN MAR 15 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS
EVENING FOR THE CENTRAL OREGON COAST...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS
EVENING.

* WINDS: BEACHES AND HEADLANDS...SOUTH WINDS INCREASING TO 30 TO
  40 MPH WITH GUSTS TO 60 TO 70 MPH. COASTAL COMMUNITIES...SOUTH
  WINDS 25 TO 35 MPH WITH GUSTS TO 60 MPH.

* TIMING: WINDS PEAKING THIS AFTERNOON AND CONTINUING INTO
  THE EARLY EVENING.

* LOCATIONS INCLUDE: FLORENCE.

* IMPACTS: WINDS MAY CAUSE SOME TREE DAMAGE AND CAUSE LOCAL 
  POWER DISRUPTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ005>007-WAZ022-039-160400-
/O.CON.KPQR.WI.Y.0004.150315T2100Z-150316T0400Z/
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-I-5 CORRIDOR IN COWLITZ COUNTY-
GREATER VANCOUVER AREA-
INCLUDING THE CITIES OF...ST. HELENS...HILLSBORO...PORTLAND...
OREGON CITY...GRESHAM...SALEM...MCMINNVILLE...LONGVIEW...KELSO...
VANCOUVER...BATTLE GROUND...WASHOUGAL
1253 PM PDT SUN MAR 15 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR
THE LOWER COLUMBIA...I-5 CORRIDOR IN COWLITZ COUNTY...GREATER
PORTLAND AND VANCOUVER AREA...AND THE CENTRAL WILLAMETTE VALLEY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH.

* TIMING: WINDS PEAKING IN THE AFTERNOON AND EARLY EVENING.

* LOCATIONS INCLUDE: SALEM...MCMINNVILLE...HILLSBORO...
  PORTLAND...OREGON CITY...GRESHAM...ST. HELENS...VANCOUVER... 
  BATTLE GROUND...WASHOUGAL...LONGVIEW...KELSO.

* IMPACTS: LOCAL TREE DAMAGE AND POWER OUTAGES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT
WWW.WEATHER.GOV/PORTLAND
820 
WWUS76 KPQR 152110
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
210 PM PDT SUN MAR 15 2015

UPDATED WINDS SPEEDS HIGHER THIS EVENING

ORZ002-160200-
/O.CON.KPQR.HW.W.0005.000000T0000Z-150316T0200Z/
CENTRAL OREGON COAST-
INCLUDING THE CITY OF...FLORENCE
210 PM PDT SUN MAR 15 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS
EVENING FOR THE CENTRAL OREGON COAST...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PDT THIS
EVENING.

* WINDS: BEACHES AND HEADLANDS...SOUTH WINDS INCREASING TO 30 TO
  40 MPH WITH GUSTS TO 80 MPH. COASTAL COMMUNITIES... SOUTH WINDS
  25 TO 35 MPH WITH GUSTS TO 65 MPH.

* TIMING: WINDS PEAKING THIS AFTERNOON AND CONTINUING INTO THE 
  EARLY EVENING.

* LOCATIONS INCLUDE: NEWPORT...FLORENCE.

* IMPACTS: WINDS WILL CAUSE TREE DAMAGE AND CAUSE POWER
  DISRUPTIONS. THE WINDS WILL MAKE TRAVEL DIFFICULT AT TIMES...
  INCLUDING FOR HIGH PROFILE VEHICLES...TRUCKS...AND VEHICLES
  TOWING TRAILERS. TRAFFIC OVER BRIDGES WILL BE VULNERABLE TO THE
  WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ001-160400-
/O.CON.KPQR.HW.W.0005.000000T0000Z-150316T0400Z/
NORTH OREGON COAST-
INCLUDING THE CITIES OF...ASTORIA...TILLAMOOK
210 PM PDT SUN MAR 15 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR THE NORTH OREGON COAST...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING.

* WINDS: BEACHES AND HEADLANDS...SOUTH WINDS TO 30 TO 40 MPH WITH GUSTS
  TO 80 MPH. COASTAL COMMUNITIES...SOUTH WINDS 25 TO 35 MPH WITH
  GUSTS TO 65 MPH.

* TIMING: WINDS HAVE ALREADY BEGUN INCREASING...PEAKING IN THE
  AFTERNOON AND EARLY EVENING. 

* LOCATIONS INCLUDE: ASTORIA...TILLAMOOK.

* IMPACTS: WINDS WILL CAUSE TREE DAMAGE AND CAUSE POWER
  DISRUPTIONS. THE WINDS WILL MAKE TRAVEL DIFFICULT AT TIMES...
  INCLUDING FOR HIGH PROFILE VEHICLES...TRUCKS...AND VEHICLES
  TOWING TRAILERS. TRAFFIC OVER BRIDGES WILL BE VULNERABLE TO THE
  WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WAZ021-160400-
/O.CON.KPQR.HW.W.0005.000000T0000Z-150316T0400Z/
SOUTH WASHINGTON COAST-
INCLUDING THE CITIES OF...RAYMOND...LONG BEACH
210 PM PDT SUN MAR 15 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR THE SOUTH WASHINGTON COAST...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING.

* WINDS: BEACHES AND HEADLANDS...SOUTH WINDS INCREASING TO 30 TO
  40 MPH WITH GUSTS TO 80 MPH. COASTAL COMMUNITIES... SOUTH WINDS
  25 TO 35 MPH WITH GUSTS TO 65 MPH.

* TIMING: WINDS PICKING UP IN THE EARLY AFTERNOON... PEAKING 
  DURING THE AFTERNOON AND EARLY EVENING THEN DECREASING BY 9 
  PM.

* LOCATIONS INCLUDE: RAYMOND...LONG BEACH.

* IMPACTS: WINDS WILL CAUSE TREE DAMAGE AND CAUSE POWER
  DISRUPTIONS. THE WINDS WILL MAKE TRAVEL DIFFICULT AT TIMES...
  INCLUDING FOR HIGH PROFILE VEHICLES...TRUCKS...AND VEHICLES
  TOWING TRAILERS. TRAFFIC OVER BRIDGES WILL BE VULNERABLE TO THE
  WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ003-004-160400-
/O.CON.KPQR.HW.W.0005.000000T0000Z-150316T0400Z/
COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-
INCLUDING THE CITIES OF...VERNONIA...VENETA
210 PM PDT SUN MAR 15 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR THE NORTH AND CENTRAL OREGON COAST RANGE...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING.

* WINDS: SOUTH TO SOUTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 70
  MPH ESPECIALLY HIGHER TERRAIN AND EXPOSED AREAS.

* TIMING: WINDS WILL PEAK IN THE AFTERNOON AND EARLY EVENING 
  THEN DECREASE. 

* LOCATIONS INCLUDE: VERNONIA...VENETA.

* IMPACTS: WINDS WILL CAUSE TREE DAMAGE AND CAUSE POWER
  DISRUPTIONS. THE WINDS WILL MAKE TRAVEL DIFFICULT AT TIMES...
  INCLUDING FOR HIGH PROFILE VEHICLES...TRUCKS...AND VEHICLES
  TOWING TRAILERS. TRAFFIC OVER BRIDGES WILL BE VULNERABLE TO THE
  WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

WAZ020-160500-
/O.CON.KPQR.HW.W.0005.000000T0000Z-150316T0500Z/
WILLAPA HILLS-
210 PM PDT SUN MAR 15 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING FOR THE WILLAPA HILLS OF SOUTHWEST WASHINGTON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING.

* WINDS: SOUTH TO SOUTHWEST WINDS INCREASING TO 25 TO 35 MPH WITH
  GUSTS TO 70 MPH ESPECIALLY HIGHER TERRAIN AND EXPOSED AREAS.

* TIMING: WINDS PEAKING THIS AFTERNOON AND EARLY EVENING...
  ENDING BY 10 PM THIS EVENING. 

* LOCATIONS INCLUDE: FRANCES.

* IMPACTS: WINDS WILL CAUSE TREE DAMAGE AND CAUSE POWER
  DISRUPTIONS. THE WINDS WILL MAKE TRAVEL DIFFICULT AT TIMES...
  INCLUDING FOR HIGH PROFILE VEHICLES...TRUCKS...AND VEHICLES
  TOWING TRAILERS. TRAFFIC OVER BRIDGES WILL BE VULNERABLE TO THE
  WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

ORZ005>007-WAZ022-039-160400-
/O.CON.KPQR.WI.Y.0004.000000T0000Z-150316T0400Z/
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-I-5 CORRIDOR IN COWLITZ COUNTY-
GREATER VANCOUVER AREA-
INCLUDING THE CITIES OF...ST. HELENS...HILLSBORO...PORTLAND...
OREGON CITY...GRESHAM...SALEM...MCMINNVILLE...LONGVIEW...KELSO...
VANCOUVER...BATTLE GROUND...WASHOUGAL
210 PM PDT SUN MAR 15 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR
THE LOWER COLUMBIA...I-5 CORRIDOR IN COWLITZ COUNTY...GREATER
PORTLAND AND VANCOUVER AREA...AND THE CENTRAL WILLAMETTE VALLEY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS 45 TO 55 MPH.

* TIMING: WINDS PEAKING IN THE AFTERNOON AND EARLY EVENING.

* LOCATIONS INCLUDE: SALEM...MCMINNVILLE...HILLSBORO...
  PORTLAND...OREGON CITY...GRESHAM...ST. HELENS...VANCOUVER... 
  BATTLE GROUND...WASHOUGAL...LONGVIEW...KELSO. 

* IMPACTS: TREE DAMAGE AND POWER OUTAGES ARE LIKELY. THE WINDS
  WILL MAKE TRAVEL DIFFICULT AT TIMES... INCLUDING FOR HIGH
  PROFILE VEHICLES...TRUCKS...AND VEHICLES TOWING TRAILERS.
  TRAFFIC OVER BRIDGES WILL BE VULNERABLE TO THE WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 45 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

FOR ADDITIONAL WEATHER INFORMATION...VISIT OUR WEB SITE AT
WWW.WEATHER.GOV/PORTLAND
405 
WWUS76 KPQR 160048
NPWPQR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PORTLAND OR
548 PM PDT SUN MAR 15 2015


ORZ001-003-004-WAZ021-160200-
/O.CAN.KPQR.HW.W.0005.000000T0000Z-150316T0400Z/
NORTH OREGON COAST-COAST RANGE OF NORTHWEST OREGON-
CENTRAL COAST RANGE OF WESTERN OREGON-SOUTH WASHINGTON COAST-
548 PM PDT SUN MAR 15 2015

...HIGH WIND WARNING IS CANCELLED FOR THE NORTH AND CENTRAL OREGON
COAST RANGE...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE HIGH
WIND WARNING. GUSTS BETWEEN 35 AND 45 MPH WILL CONTINUE THROUGH
THE EVENING.


$$

ORZ002-160200-
/O.CAN.KPQR.HW.W.0005.000000T0000Z-150316T0200Z/
CENTRAL OREGON COAST-
548 PM PDT SUN MAR 15 2015

...HIGH WIND WARNING IS CANCELLED FOR THE CENTRAL OREGON COAST...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE HIGH
WIND WARNING. GUSTS BETWEEN 25 AND 35 MPH WILL CONTINUE THROUGH
THE EVENING.


$$

ORZ005>007-WAZ022-039-160200-
/O.CAN.KPQR.WI.Y.0004.000000T0000Z-150316T0400Z/
LOWER COLUMBIA-GREATER PORTLAND METRO AREA-
CENTRAL WILLAMETTE VALLEY-I-5 CORRIDOR IN COWLITZ COUNTY-
GREATER VANCOUVER AREA-
548 PM PDT SUN MAR 15 2015

...WIND ADVISORY IS CANCELLED FOR THE LOWER COLUMBIA...I-5
CORRIDOR IN COWLITZ COUNTY...GREATER PORTLAND AND VANCOUVER
AREA...AND THE CENTRAL WILLAMETTE VALLEY...

THE NATIONAL WEATHER SERVICE IN PORTLAND HAS CANCELLED THE WIND
ADVISORY. WIND GUSTS BETWEEN 20 AND 35 MPH WILL CONTINUE THROUGH
THE EVENING. 


$$

WAZ020-160300-
/O.EXT.KPQR.HW.W.0005.000000T0000Z-150316T0300Z/
WILLAPA HILLS-
548 PM PDT SUN MAR 15 2015

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR
THE WILLAPA HILLS...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 8 PM PDT THIS
EVENING.

* WINDS: SOUTH TO SOUTHWEST WINDS INCREASING TO 25 TO 35 MPH WITH
  GUSTS TO 70 MPH ESPECIALLY HIGHER TERRAIN AND EXPOSED AREAS.

* TIMING: WINDS PEAKING NOW...ENDING BY 8 PM THIS EVENING.

* IMPACTS: WINDS WILL CAUSE TREE DAMAGE AND CAUSE POWER
  DISRUPTIONS. THE WINDS WILL MAKE TRAVEL DIFFICULT AT TIMES...
  INCLUDING FOR HIGH PROFILE VEHICLES...TRUCKS...AND VEHICLES
  TOWING TRAILERS. TRAFFIC OVER BRIDGES WILL BE VULNERABLE TO THE
  WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Portland, OR wrote its last area forecast discussion before this wind advisory went out at Mar 15, 3:02 AM PDT, 7 minutes earlier.

Area forecast discussion, Mar 15, 3:02 AM PDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PORTLAND
302 AM PDT SUN MAR 15 2015

.SYNOPSIS...A LOW TRACKING N OFF THE OREGON COAST TODAY WILL MOVE
INLAND OVER WESTERN WA THIS EVENING BRINGING A WET AND WINDY WEATHER
TO THE REGION THROUGH THE EVENING. AS THE LOW PUSHES INLAND TONIGHT
SHOWERS WILL DIMINISH. A CHANCE FOR SHOWERS HOWEVER WILL CONTINUE
THROUGH MIDWEEK AS SEVERAL WEAKER DISTURBANCES CROSS THE REGION. A
BREAK FROM THE RAIN COMES LATER IN THE WEEK AS A RIDGE OF HIGH PRES
MOVES ACROSS THE PACIFIC NW...BEFORE ANOTHER PACIFIC TROUGH OF LOW
PRES MOVES IN NEXT WEEKEND.
&&

.SHORT TERM...SATELLITE IMAGERY SHOWED PRECIPITABLE WATER VALUES ON
THE ORDER OF 1.1 TO 1.3 INCHES OFF THE N OREGON COAST THIS
MORNING...BUT WITH LESSER VALUES N OF THE WA STATE LINE. IT IS
DIFFICULT TO PINPOINT WHERE THE EXPECTED SURFACE LOW IS OFF THE N CA
AND S OREGON COAST EARLY THIS MORNING...PROBABLY IN THE VICINITY OF
40N 130W. HOPE TO GET A BETTER FIX ON POSITION AND INTENSITY OF THE
LOW AS IT IS EXPECTED TO PASS SE OF BUOY 46005 THIS MORNING. MODELS
HAVE FINALLY COME TO A DECENT AGREEMENT ON THE TRACK OF THE
LOW...LIKELY MOVING INLAND OVER WESTERN WA. THIS THE NEW 06Z NAM
COMING IN...TIMING OF THE LOWS LANDFALL ALSO SEEMS TO BE COMING
TOGETHER...SOMEWHERE AROUND 00Z THIS AFTERNOON. LAST ISSUE TO FEEL
COMFORTABLE WITH IS INTENSITY OF THE LOW...GFS AND NAM A BIT
STRONGER THAN ECMWF...UK AND CANADIAN. FOR NOW WILL TREAT IT AS A
BLEND OF THE MODELS...WHICH EVEN CONSIDERING THE LESS DEEP ECMWF
SUGGEST SOME THREAT FOR HIGH WINDS ALONG THE COAST LATER TODAY. THE
TRACK OF THE LOW INTO WESTERN WA LATE IN THE DAY OR THIS EVENING
ALSO SUGGESTS WINDY CONDITIONS MAY EXTEND INTO THE INLAND VALLEYS.
WILL GO AHEAD AND ISSUE HIGH WIND WARNINGS FOR THE COAST...AND AN
ADVISORY FROM THE CENTRAL WILLAMETTE VALLEY NORTH INTO THE LOWER
COLUMBIA AND I-5 CORRIDOR IN SW WA.

DESPITE THE LINGERING HIGH PRECIPITABLE WATER VALUES IN THE MOISTURE
PLUME...RAINFALL RATES HAVE LESSENED CONSIDERABLY LATE SAT THROUGH
THE NIGHT. THIS IS DUE TO BACKING OF LOW TO MID LEVEL WINDS WHICH
HAS LESSENED MOISTURE TRANPORT ONSHORE. WITH THE LOW EXPECTED TO
LIFT N OFFSHORE TODAY BAROCLINIC ZONE WILL LIFT BACK N INTO SOUTHERN
WA TEMPORARILY SPREADING HIGHER PRECIPITABLE WATER VALUES N.
MOISTURE TRANSPORT HOWEVER WILL NOT INCREASE MUCH THOUGH DESPITE
STRENGTHENING WINDS AS FLOW REMAINS SOUTHERLY.

THE COLD FRONT EXPECTED TO MOVE INLAND LATE TODAY OR EARLY THIS
EVENING HAS SUFFICIENT MOISTURE AND DYNAMICS TO KEEP POPS GENERALLY
CATEGORICAL INTO THE EVENING...BUT AS THE ONSHORE FLOW BEHIND THE
FRONT QUICKLY WEAKENS EXPECT THE THREAT OF SHOWERS TO DROP OFF
CONSIDERABLY LATER IN THE NIGHT.

MODELS ALL APPEAR TO BE IN AGREEMENT THAT THE AREA WILL BE BETWEEN
SYSTEMS FROM LATE TONIGHT THROUGH AT LEAST MON MORNING. ECWMF
CONTINUES TO SHOW SOME MOISTURE SPREADING BACK UP FROM THE S MON
AFTERNOON. A COUPLE OF WEAK SHORTWAVES FOLLOW MON NIGHT INTO
TUE...ALTHOUGH INTENSITY VARIES A BIT IN THE MODELS. WILL KEEP LOW
POPS GOING THEN FROM MON AFTERNOON THROUGH TUE.

.LONG TERM...NO CHANGES. PREVIOUS DISCUSSION FOLLOWS...TUESDAY NIGHT
THROUGH SATURDAY...FEW CHANGES TO THE FORECAST THROUGH THE LONG TERM
WITH THE MODEL CONSENSUS...IN A LOOSE SENSE OF THE TERM
CONSENSUS...IMPROVING ONLY SLIGHTLY FOR THE SECOND HALF OF NEXT WEEK.
THE UPPER SHORTWAVE TROUGH WILL PUSH TO THE EAST WITH SOME LINGERING
SHOWERS POSSIBLE INTO EARLY WEDNESDAY. REDUCED POPS FOR WEDNESDAY
WITH MAY END UP BEING A DRY DAY FOR MOST...BUT MAINTAINED 20
PERCENT/SLIGHT CHANCE POPS IN A NOD TO THE ECMWF/CANADIAN
SOLUTION...WHICH IS ALSO FOUND IN A HANDFUL OF GEFS MEMBERS.
DRY...AND WARMER...WEATHER LIKELY ON THURSDAY WITH AFTERNOON
TEMPERATURE LIKELY INTO THE UPPER 60S AGAIN THROUGH THE WILLAMETTE
VALLEY.

THE NEXT FRONTAL SYSTEM AND DEVELOPING PACIFIC LOW PRESSURE WILL THEN
MOVE TOWARDS THE REGION. THE 12Z ECMWF BRINGS PRECIPITATION SPREADING
ONSHORE BY LATE THURSDAY EVENING...WHILE THE GFS SOLUTION WOULD
INDICATE DRY WEATHER FOR ANOTHER 18 TO 24 HOURS. HOWEVER...THE GEFS
MEAN AND MANY MEMBERS ARE MORE IN LINE WITH THE 12Z SOLUTION...SO
CONTINUED TO TREND THE FORECAST IN THIS DIRECTION.
THIS IS ALSO IN LINE WITH THE MODEL PREFERENCES FROM WPC THIS
AFTERNOON. CONFIDENCE DOES REMAIN SOMEWHAT LOWER HOWEVER...AND THE
TEMPERATURE FORECASTS MAY NEED TO BE ADJUSTED ACCORDINGLY IF THE
RAIN/CLOUDS MOVE IN EARLIER OR LATER THAN THE CURRENT FORECAST
INDICATES. SNOW LEVELS REMAINS AROUND 6000 FT OR HIGHER THROUGH AT
LEAST EARLY FRIDAY...BUT MAY LOWER TO AROUND 4500 FT OR SO WITH SOME
CHANCE OF PRECIPITATION EARLY NEXT WEEKEND.  CULLEN
&&

.AVIATION...A WARM FRONT BRINGING WIDESPREAD LIGHT TO MODERATE
RAIN TO THE AREA THIS MORNING WILL SLOWLY LIFT NORTH OF THE AREA
TODAY. THIS SHOULD RESULT IN THE CURRENT MIX OF IFR/MVFR/VFR
CONDITIONS SCATTERED ACROSS THE AREA...TRANSITIONING TO MAINLY
VFR CONDITIONS LATE THIS AFTERNOON AND LASTING THROUGH TONIGHT AS
A DEVELOPING LOW PRESSURE MAKES LANDFALL ALONG THE SOUTH
WASHINGTON COAST. THIS LOW PRESSURE SYSTEM WILL PRODUCE STRONG
SOUTH WINDS AT MOST TAF SITES...PRIMARILY CENTERED BETWEEN 20Z
SUNDAY AND 01Z MONDAY. GUSTS TO 40 KT APPEAR LIKELY IN THE
WILLAMETTE VALLEY AND GUSTS MAY APPROACH 50 KT ALONG THE COAST.

KPDX AND APPROACHES...A WARM FRONT LIFTING NORTHWARD WILL PRODUCE
A MIX OF IFR AND MVFR CONDITIONS THROUGH APPROXIMATELY 18Z
SUNDAY...BUT AS SOUTH WINDS INCREASE...EXPECT CONDITIONS TO
IMPROVE TO VFR THIS AFTERNOON. A 2 TO 4 HOUR BURST OF GUSTY SOUTH
WINDS OF 35 TO 40 KT APPEARS LIKELY...CENTERED AROUND THE 22-23Z
SUNDAY TIME FRAME. VFR CONDITIONS SHOULD THEN PREVAIL THROUGH 12Z
MONDAY. /NEUMAN

&&

.MARINE...MODELS CONTINUE TO CONVERGE ON THE IDEA THAT A LOW
PRESSURE WILL STRENGTHEN...ALBEIT RATHER MODESTLY...AS IT MOVES
NORTHEASTWARD TOWARD SOUTH WASHINGTON COAST OR POSSIBLY THE FAR
NORTH OREGON COAST TODAY. THE STRONGEST WINDS WILL OCCUR TO THE
SOUTH AND EAST OF THE LOW PRESSURE TRACK AND WILL SPREAD FROM
SOUTH TO NORTH ACROSS THE WATERS. LATEST SHORT TERM MODELS SUGGEST
WINDS WILL PEAK ACROSS THE CENTRAL WATERS BETWEEN NOON AND 3
PM...AND BETWEEN 2 PM AND 5 PM ACROSS THE NORTHERN WATERS.

THE LATEST MODELS HAVE TRENDED TOWARDS A SLIGHTLY WEAKER LOW
PRESSURE. NONETHELESS...SOLID GALE FORCE WIND GUSTS OF 40 TO 45
KT ARE EXPECTED ACROSS MOST OF THE WATERS THIS AFTERNOON AND EARLY
EVENING. STORM FORCE WIND GUSTS OF 50 KT ALSO APPEAR LIKELY TO
SURFACE ACROSS THE INNER CENTRAL OREGON WATERS. THERE IS A CHANCE
THESE HIGHER WIND GUSTS COULD SPREAD INTO THE NORTHERN INNER
WATERS...BUT WANTED TO WATCH MODEL AND OBSERVATIONAL TRENDS A BIT
LONGER BEFORE UPGRADING THIS ZONE. THE END RESULT IS THAT SEAS
SHOULD SPIKE INTO AT LEAST THE 15 TO 17 FT RANGE LATE THIS
AFTERNOON AND EVENING. SEAS WILL ONCE AGAIN BE QUICK TO SUBSIDE
SUNDAY NIGHT THOUGH...LIKELY DROPPING BELOW 10 FT BY MONDAY
MORNING.

HIGH PRESSURE SHOULD THEN DOMINATE OUR WEATHER FOR THE NEXT
SEVERAL DAYS AND BRING MUCH QUIETER WEATHER. STILL...A WEAK FRONT
MAY BRING SMALL CRAFT ADVISORY LEVEL WIND GUSTS OF 25 KT TO THE
WATERS ON TUESDAY...AND PERHAPS A STRONGER FRONT WILL ARRIVE
THURSDAY OR FRIDAY. /NEUMAN

&&

.PQR WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING
     FOR CENTRAL WILLAMETTE VALLEY-GREATER PORTLAND METRO AREA-
     LOWER COLUMBIA.

     HIGH WIND WARNING FROM 11 AM THIS MORNING TO 7 PM PDT THIS
     EVENING FOR CENTRAL OREGON COAST.

     HIGH WIND WARNING FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS
     EVENING FOR NORTH OREGON COAST.

WA...WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING
     FOR GREATER VANCOUVER AREA-I-5 CORRIDOR IN COWLITZ COUNTY.

     HIGH WIND WARNING FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS
     EVENING FOR SOUTH WASHINGTON COAST.

PZ...GALE WARNING FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING
     FOR COASTAL WATERS FROM CAPE SHOALWATER WA TO CASCADE HEAD OR
     OUT 60 NM.WATERS FROM CASCADE HEAD TO FLORENCE OR FROM 10 TO
     60 NM.

     SMALL CRAFT ADVISORY FOR ROUGH COLUMBIA RIVER BAR FROM 10 AM
     THIS MORNING TO 3 AM PDT MONDAY.

     STORM WARNING FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING
     FOR COASTAL WATERS FROM CASCADE HEAD TO FLORENCE OR OUT 10 NM.
&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWSPORTLAND
WWW.TWITTER.COM/NWSPORTLAND

THIS DISCUSSION IS FOR NORTHWEST OREGON AND SOUTHWEST WASHINGTON
FROM THE CASCADE CREST TO 60 NAUTICAL MILES OFFSHORE. THE AREA IS
COMMONLY REFERRED TO AS THE FORECAST AREA.

The office that day

Everything else NWS Portland, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 8:37 PM PDTSmall Craft Advisory for Rough BarPQR30 hr
Mar 15, 2:32 AM PDTStorm WarningPQR14 hr
Mar 15, 3:09 AM PDTHigh Wind WarningPQR15 hr
Mar 15, 7:34 AM PDTAreal Flood AdvisoryPQRClackamas, Clatsop, Columbia, Hood River, Marion, Multnomah and 4 more8 hr
Mar 15, 7:53 AM PDTAreal Flood AdvisoryPQRClackamas, Clatsop, Columbia, Hood River, Lincoln, Marion and 5 more7 hr

Nearby

Wind Advisories in Oregon, 2015Wind Advisories in Washington, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.